# SDR RRXA97316

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR DIDN'T EXTEND ON FINAL, RECYCLED GEAR 3 TIMES, GEAR FINALLY DOWN.  REMOVED AND REPLACED RT DOWNLOCK SWITCH.  RT MAIN LANDING GEAR DOWN IND GREEN LIGHT, OPS CHECKS GOOD.
